| Model Number |
3772 |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
08/19/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's ipg became unable to communicate with external devices.Troubleshooting has been unable to resolve the issue.It was also reported that patient experienced ineffective therapy.X-ray imaging revealed migration of both leads.As a result, surgical intervention was undertaken wherein ipg and leads were replaced to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined. .